MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA TIBIAL CUT GUIDE; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA TIBIAL CUT GUIDE; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event was initially reported on 0001822565-2020-02530.Complaint sample was evaluated and the reported event was confirmed.Visual evaluation of the returned device shows the drill pin stuck in a hole.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the drill pin got stuck to the device during an initial procedure.Attempt for further information has been made, but no further information has been provided.
 
Additional Manufacturer Narrative
Upon receipt of additional information, it was determined that the initial report was submitted under wrong manufacturing site and should be voided.This report will be completed under manufacturing report number 0001822565-2021-01039.
 
Event or Problem Description

Brand Name
PERSONA TIBIAL CUT GUIDE
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10908850
Report Number0001825034-2020-04179
Device Sequence Number3170357
Product Code HSX
UDI-Device Identifier00889024582859
UDI-Public(01)00889024582859
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K200151
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42539905295
Device Lot Number64768305
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/18/2020
Supplement Date Received by Manufacturer04/12/2021
Initial Report FDA Received Date11/26/2020
Supplement Report FDA Received Date04/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1